Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
yodles

I dont want to live anymore

Recommended Posts

Acne has officially ruined my fucking life. Every fucking day i woke and look in the mirrow and nothing gets better. It makes me not want to go to work, out with my friends, to the store, anywhere. FUCK THIS I hope i die today.

Share this post


Link to post
Share on other sites

like the question above, how long have you been on tane, how many times have you been on a course and how much have you been taking each day?

Share this post


Link to post
Share on other sites

i Know how you feel. I went through that many times before and during my course with accutane. I hate how shitty it makes you feel. There were days I just got so mad and cursed god for doing this to me, especially when it seems like everyone around me seemed to have such lovely skin and here I am with a nasty fuckin complex. I just finished my accutane course and my skin looks awsome! I hate that I won't be able to go in the sun and get a tan untill probably August but thats alright, so long as I am clear that is just fine by me!

Share this post


Link to post
Share on other sites

Hey man, your not alone, acne has destroyed my life, my gf dumped me because i broke out like a homeless fu*k and i could tell she was disgusted by it. That was the worst time ever i didn't feel like talking to anyone for the rest of my life.

Share this post


Link to post
Share on other sites

Hi there.

I looked at some of your other posts and I note that you haven't been taking Accutane very long. PLEASE remember that you are most likely experiencing that dreaded initial breakout now. It gets so bad before you start to CLEAR UP.

Please remember....you WILL clear up. Please talk to your doctor about your feelings. They may NOT say that you are experiencing a depression related to acne since your feelings are unfortunately rather normal for someone with severe acne, but it is better to be safe than sorry.

Share this post


Link to post
Share on other sites
Please remember....you WILL clear up.

I've ONE day left on my 6.5 months horror course and yesterday or the day before that I had two more infections to my wounded face...and besides I have like 5-6 whiteheads that eventually will turn into red boils (everyone has done so during the treatment) and red marks and holes in the skin. My skin has never been this bad in june before, I never had any redmarks before I went on Accutane and now I have dozens.

I haven't seen anyone of my friends since early november and my life feels practically over. I'm as good as dead and thoose fucking pills are to blame along with the acne.

Fuck it! I feel like sue Roche and my derm big time or drown them in blood.

Share this post


Link to post
Share on other sites

Im one of the rare people who took Accutane and had nonstop suicidal ideations while on accutane. It was horrible! I think you need to tell your dr

Share this post


Link to post
Share on other sites

im not even on accutane and I feel the same way all my friends have clear skin, like why the fuck do I have to be like this Ive tried tetracycline, proactiv, diets anyways point being is that I have 3 more days til that dermapointment and hopefully I can start taking tane then and that just makes it 1 step closer to clear skin sooo fucking excited im just over it im tired of being worried about my skin tired of having to put stuff on my face every night and morning I just want to be like everybody else

Share this post


Link to post
Share on other sites

roche?? im taking tht too but 20/mg per day..4 days less than a month already n i hv 1 huge zit n hmm 4 small ones..my derm said i wnt hv any new ones by the end of month 2..im jst gonna wait fer my face to clear up since nths gonna happen overnite..

mm8 wat dosage are u taking??

Share this post


Link to post
Share on other sites
roche?? im taking tht too but 20/mg per day..4 days less than a month already n i hv 1 huge zit n hmm 4 small ones..my derm said i wnt hv any new ones by the end of month 2..im jst gonna wait fer my face to clear up since nths gonna happen overnite..

mm8 wat dosage are u taking??

Share this post


Link to post
Share on other sites

Ok is it severe acne. Cause the tane always exist. But I completely understand you, just remember that there are severer sufferers and that it won't get better by thinking that way, even though it's not my business and it's a free country and everybody needs to be negative and have their time to breath and have space

Share this post


Link to post
Share on other sites
mm8, are you saying accutane didn't cure you? can u post a pic

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×